|
Uniform Limit Theorems under length-biased sampling and type I censoring
Raheleh Zaminia, Sarah Jomhoorib a Department of Mathematics, Faculty of Mathematical Sciences and Computer, Kharazmi University, Tehran, Iran
b Department of Statistics, Faculty of Sciences, University of Birjand, Iran
Аннотация:
In recent years, in view of theory of empirical processes, authors have become more interested in the uniform analogue of the three fundamental theorems: the uniform law of large numbers of Glivenko-Cantelli type, the uniform central limit theorem for Donsker type and the functional law of the iterated logarithm (LIL). In this paper, under the bracketing entropy conditions, the uniform law of large numbers, uniform central limit theorem and the uniform LIL of Strassen type have been investigated in the case of length-biased and type I censoring.
Ключевые слова:
Bracketing entropy, Length-biased sampling, Uniform limit theorems.
Образец цитирования:
Raheleh Zamini, Sarah Jomhoori, “Uniform Limit Theorems under length-biased sampling and type I censoring”, Theory Stoch. Process., 25(41):2 (2020), 93–106
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/thsp322 https://www.mathnet.ru/rus/thsp/v25/i2/p93
|
Статистика просмотров: |
Страница аннотации: | 148 | PDF полного текста: | 45 | Список литературы: | 28 |
|